`a`
Journal of Modern Dynamics (JMD)
 

A generic-dimensional property of the invariant measures for circle diffeomorphisms
Pages: 553 - 563, Issue 4, December 2013

doi:10.3934/jmd.2013.7.553      Abstract        References        Full text (147.7K)           Related Articles

Shigenori Matsumoto - Department of Mathematics, College of Science and Technology, Nihon University, 1-8-14 Kanda, Surugadai, Chiyoda-ku, Tokyo, 101-8308, Japan (email)

1 B. Fayad and M. Saprykina, Weak mixing disc and annulus diffeomorphisms with arbitrary Liouville rotation number on the boundary, Ann. Sci. École Norn. Sup. (4), 38 (2005), 339-364.       
2 M.-R. Herman, Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations, Inst. Hautes Études Sci. Publ. Math., 49 (1979), 5-233.       
3 S. Matsumoto, Dense properties of the space of circle diffeomorphisms with a Liouville rotation number, Nonlinearity, 25 (2012), 1495-1511.       
4 V. Sadovskaya, Dimensional characteristics of invariant measures for circle diffeomorphisms, Ergodic Theory Dynam. Systems, 29 (2009), 1979-1992.       
5 J.-C. Yoccoz, Conjugaison différentiable des difféimorphismes du cercle dont le nombre de rotation vérifie une conditon diophantienne, Ann. Sci. Ecole Norm. Sup. (4), 17 (1984), 333-359.       
6 J.-C. Yoccoz, Centralisateurs et conjugaison différentiable des difféomorphismes du cercle, Astérisque, 231 (1995), 89-242.       

Go to top